# SDR AALA201807309020

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,343 hours, 30,366 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Trim Panel
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. 2L DOOR SLIDE COVER TRIM WILL NOT STAY ATTACHED. RESECURED TRIM 2L DOOR COVER PER MM 25-62-50. OPERATIONS CHECK OK.
